# SDR UPS03240125

- Difficulty date: January 10, 2003
- Submitted: January 31, 2003
- Operation: Air carrier
- Aircraft: N945UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19094
- Aircraft time: 55,290 hours, 42,912 cycles
- System (JASC): 5755 · Spoilers
- Part: Fitting
- Condition: Corroded
- Location: #3 Spoiler
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C&SI ON #3 SPOILER ACTUATING QUADRANT DISCONNECTION #3 SPOILLER SUPPORT F ITTING FOUND TO BE CORRODED BEYOND THE LIMITS     REPLACED FITTING IAW DRAWING 65-21622-22 & MM 20-10-05
